Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 24.

Article

Woodcock, C.F. (2009) Reciprocal Polynomials and p-Group Cohomology. Algebras and Representation Theory, 12 (6). pp. 597-604. ISSN 1386-923X. (The full text of this publication is not available from this repository)

Woodcock, C.F. (2009) The ring of reciprocal polynomials and rank varieties. Bulletin of the London Mathematical Society, 41 (4). pp. 654-662. ISSN 0024-6093. (The full text of this publication is not available from this repository)

Woodcock, C.F. (2007) Reciprocal polynomials and modular invariant theory. Transformation Groups, 12 (4). pp. 787-806. ISSN 1083-4362 . (The full text of this publication is not available from this repository)

Woodcock, C.F. and Smart, N.P. (1998) p-adic chaos and random number generation. Experimental Mathematics, 7 (4). pp. 333-342. ISSN 1058-6458. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1996) Divisibility and squares in a p-adic convolution algebra. Quarterly Journal of Mathematics, 47 (188). pp. 511-523. ISSN 0033-5606. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1996) Special p-adic analytic functions and Fourier transforms. Journal of Number Theory, 60 (2). pp. 393-408. ISSN 0022-314X. (The full text of this publication is not available from this repository)

Woodcock, C.F. and Graves-Morris, P.R. (1996) Generalised discriminants. Bulletin of the Australian Mathematical Society, 53 (1). pp. 149-157. ISSN 0004-9727. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1996) On the asymptotic behaviour of a function arising from tossing coins. Bulletin of the London Mathematical Society, 28 (1). pp. 19-23. ISSN 0024-6093. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1996) A p-adic analog of Wirtinger's inequality. Michigan Mathematical Journal, 43 (2). pp. 349-354. ISSN 0026-2285. (The full text of this publication is not available from this repository)

Woodcock, C.F. and Graves-Morris, P.R. (1993) A determinant identity. Siam Review, 35 (4). pp. 649-651. ISSN 0036-1445. (The full text of this publication is not available from this repository)

Woodcock, C.F. and Sharif, H. (1990) Hadamard-products of rational formal power-series. Journal of Algebra, 128 (2). pp. 517-527. ISSN 0021-8693. (The full text of this publication is not available from this repository)

Woodcock, C.F. and Sharif, H. (1989) On the transcendence of certain series. Journal of Algebra, 121 (2). pp. 364-369. ISSN 0021-8693. (The full text of this publication is not available from this repository)

Woodcock, C.F. and Sharif, H. (1988) Algebraic-functions over a field of positive characteristic and hadamard-products. Journal of the London Mathematical Society, 37 (Part 3). pp. 395-403. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1987) A 2 variable riemann-zeta function. Journal of Number Theory, 27 (2). pp. 212-221. ISSN 0022-314X. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1986) On orthogonal latin squares. Journal of Combinatorial Theory, Series A, 43 (1). pp. 146-148. ISSN 0097-3165. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1984) Spectral properties of tame functions on the ring of p-adic integers. Journal of the London Mathematical Society, 30 . pp. 407-418. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1982) A spectral valuation on the ring of p-adic integers. Journal of the London Mathematical Society, 25 . pp. 223-234. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1979) Convolutions on the ring of p-adic integers. Journal of the London Mathematical Society, 20 . pp. 101-108. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1975) A note on some congruences for the bernoulli numbers bm. Journal of the London Mathematical Society, 11 . p. 256. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1974) An invariant p-adic integral on Zp. Journal of the London Mathematical Society, 8 . pp. 731-734. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1974) Fourier analysis for p-adic Lipschitz functions. Journal of the London Mathematical Society, 7 . pp. 681-693. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1973) A note on duality over complete local rings. Journal of the London Mathematical Society, 6 . pp. 614-616. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Book section

Woodcock, C.F. (1992) p-Adic Fourier Series. In: Baker, Andrew and Plymen, Roger J., eds. P-adic methods and their applications. Oxford University Press, pp. 167-193. ISBN 0198535945:9780198535942. (The full text of this publication is not available from this repository)

Conference or workshop item

Woodcock, C.F. (1978) Parseval's formula and p-adic interpolation. In: Conference on p-adic analysis , 1978, Katholieke Univ. Nijmegen, Nijmegen, The Netherlands.. (The full text of this publication is not available from this repository)

This list was generated on Fri May 23 09:41:37 2014 BST.